| Catalog Number |
SRF-695 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: capsular contracture, baker grade iv.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Clarification to partial b3 onset date: apr2025 was provided.
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade iv.Record is for right side.Device has been explanted and replaced.Capsulectomy performed.Physician reported right contracture has not improved with conservative therapy.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: - capsular contracture: unable to observed.As per the investigation procedure, creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description